# SDR C77A20161016028

- Difficulty date: October 16, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,457 hours, 13,036 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,580 hours, 6,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE AT FRAME 88 BETWEEN STR 27R - 28R, THE SHEAR CLIP, IS FOUND CORRODED X=24048.  REMOVED AND REPLACED LOWER FUSELAGE SHEAR CLIP IAW SRM 51-41-01 & 51-43-01 PER EA E175-53-833 REV IR.
